# SDR UALA2011071703612

- Difficulty date: July 16, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 41,644 hours, 10,935 cycles
- Engine: Pwa PW4052
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 100780101
- Part serial: 218
- Condition: Inoperative
- Location: Fuel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN TANK GAUGE AT REFUELING PANEL LOAD SELECT HUNDREDS DIGIT INOP.  INDICATOR GAUGE WORKS OKAY.  REPLACED INDICATOR PER MM, OPS CHECKED OKAY.
